# SDR UIEA2011032400162

- Difficulty date: March 24, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 46,123 hours, 7,986 cycles
- Engine: Ge CF680
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 995
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING D-CHECK INSP, CRACKS WERE FOUND ON SEAT TRACK AT BS 995.  THE DAMAGED SEAT TRACK WAS REPAIRED IAW SRM 53-00-52-2R-13, FIG 201.
